# SDR IPXA2015101894896

- Difficulty date: October 17, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 53,289 hours, 13,920 cycles
- Engine: Pwa PW4460
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Louver
- Part number: 2215035193
- Condition: Detached
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NR 2 ENGINE LEFT T/R LOUVER HAS DEPARTED ACFT AND CAUSED COMPOSITE AND S/M DAMAGE TO LT T/R.  REPAIRED NR 2 ENGINE LT T/R INNER BARREL IAW EO 7830-59016A, PARA 6A. STEPS 1-3.  C/W STEPS 4 AND 5 REF EO 7830-59016B.  PERMANENT REPAIR COMPLETED IAW EO 7830-59016C.
